6 doctors weighed in:

I had a tetanus shot yesterday afternoon and am still having pain at injection site?

6 doctors weighed in
Dr. Bryan Levey
Pediatrics
3 doctors agree

In brief: Normal

If there is a lot of swelling, redness spreading from the site, or pus draining, see your doctor asap.

In brief: Normal

If there is a lot of swelling, redness spreading from the site, or pus draining, see your doctor asap.
Dr. Bryan Levey
Dr. Bryan Levey
Thank
Dr. Franklyn Farrell
Occupational Medicine
1 doctor agrees

In brief: Normal

Pain at the injection site for a few days is something that can happen commonly.
If you have fever, nausea, vomiting, diarrhea, or drainage from the wound or if the pain intensifies as time goes on, then go see a doctor.

In brief: Normal

Pain at the injection site for a few days is something that can happen commonly.
If you have fever, nausea, vomiting, diarrhea, or drainage from the wound or if the pain intensifies as time goes on, then go see a doctor.
Dr. Franklyn Farrell
Dr. Franklyn Farrell
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
13 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors